Current Issue

Vol 1 No 1 (2022): JCIA
Published: 2021-08-08


View All Issues

The Journal of Computational Innovation and Analytics (JCIA) is an international peer reviewed journal and the official publication of the School of Quantitative Sciences (SQS). The journal publishes original research on all aspects of applied and pure computational models, especially targeting papers demonstrating the use of computational techniques and methods originating from computational intelligence theory. This is an open access journal, that is all articles are immediately and permanently free to read, download, copy & distribute. We accept articles in the form of concepts, research findings, case studies, consulting activities, designs, and new products, as well as mathematical methods for identifying valuable and insightful patterns in related fields.

JCIA, in particular, will build its identity by focusing on innovative aspects and computational-based analytical methods. The priority areas are computational mathematics, statistics, probability and uncertainty, and computer science applications that will be published from time to time. In line with the educational transformation of the digital world millennium and new norms. JCIA intends to play a more significant role in statistical theory and mathematics and the application of the field.